# SDR ZW0A0209801

- Difficulty date: September 21, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- Aircraft time: 44,181 hours, 22,805 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Socket
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR WAS COMING FROM THE PANEL BEHIND THE FWD FLIGHT ATTENDANT SEAT.  FOUND A SHORTED SOCKET AT TERMINAL STRIP S3-23 THAT HAD SHORTED OUT THE WIRING TO R2-41.  THE AIRCRAFT MAINTENANCE FERRIED TO MCI WHERE WIRING CORRECTIONS WERE MADE.
